# SDR QXEA2011012600079

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 22,657 hours, 23,429 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - RT WING PANEL 624BT HAS FRETTING ON THE OTBD END.  COMPLIED WITH RD8/4-57-442.  FOUND WITHIN LIMITS OF RD 8/4-57-442.  TREATED AND PRIMED AS REQUIRED IAW RD8/4-57-442, SRM 51-21-10-02-01 AND 51-25-10-02-01.
